MathSciNet Relay Station
MathSciNet bibliographic data
MR1283150 11J82 (11J91)
Sorokin, V. N. Hermite-Padé approximants for Nikishin systems and the irrationality of $\zeta(3)$. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 2(296), 167--168; translation in Russian Math. Surveys 49 (1994), no. 2, 176–177
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement